# SDR YEN2024F00001

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 5,637 hours, 2,107 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Reu
- Part number: C05500026011
- Part serial: 21H7167
- Condition: Failed
- Location: Zone 300
- Part time: 5,637 hours, 2,107 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2467, BOS-CHS. (AIRCRAFT DIVERTED TO BWI)  'RUDDER FAIL MESSAGE IN FLIGHT; REMOVED AND REPLACED AFT REU 2 IAW AMM 27-04-35. OPS CHECK GOOD. NO FURTHER DEFECTS OR FAULTS NOTED AT THIS TIME.'
